MAUDE Adverse Event Report: EXODUS INNOVATIONS LTD. ZIDA WEARABLE NEUROMODULATION SYSTEM; ZIDA CONTROL SOCK

EXODUS INNOVATIONS LTD. ZIDA WEARABLE NEUROMODULATION SYSTEM; ZIDA CONTROL SOCK
Model Number 8017
Medical Device Problem Code Device Emits Odor (1425)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 01/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation evaluated potential sources of product textile fragrance and identified the detergent and fabric softener used in the established laundering process as the most probable sources.Device labeling was reviewed and references the use of commercial detergents but does not provide a warning to individuals with potential sensitivities to detergents or added fragrances.A capa was opened to add an allergy warning to the labeling.
 
Event or Problem Description
09-jan-2026 complaint # (b)(4).Patient aged 37 with documented history of urinary urge and urinary incontinence was prescribed zida wearable neuromodulation device to treat these symptoms.Immediately upon receipt of the device on jan 9th, 2026, the complainant reported that upon opening the device packaging, a strong fragrance was present on the sock.The complainant stated she has a severe fragrance allergy and an autoimmune condition affecting her airway.She reported experiencing an allergic reaction following exposure to the odor.The device was not worn or used.The sock was isolated and placed in a bag.The complaint was recorded and deemed not to require mdr reporting because there was no indication that the allergic reaction met the definition of a serious injury.An investigation was opened and found this to be an isolated incident related to a patient with unique circumstances and the initial investigation was closed.The patient later contacted the company via email 17-jan-2026 and stated she has not attempted to launder the sock and may require assistance with washing instructions.The patient indicated she does not intend to begin using the sock until mid to late the following week.The complainant contacted the company and reported that during product unboxing, the patient perceived a strong fragrance emanating from the sock.The patient stated she has a severe fragrance allergy and immediately returned the sock to the packaging to limit exposure.The complainant requested that this information be documented and reported.20-jan-2026 complaint # (b)(4).During a subsequent phone call on (b)(6) 2026, the patient reported experiencing an allergic reaction which she attributed to the fragrance associated with the sock.The patient stated she has an autoimmune condition that affects her airway.She further reported recent hospitalization and an additional emergency room visit.During this call, the patient indicated she was attempting to contact her rheumatologist to determine whether further emergency medical evaluation was required.The patient stated that her health and respiratory status were her primary concern at that time.The patient confirmed that the sock remains sealed in a bag and has not been washed or used.After learning that the sock was potentially associated with an emergency room visit and/or hospitalization, it was determined that the event met the definition of a serious injury and was therefore reportable.Device return status: a pre-paid return envelope was provided to the patient for return of the device for investigation.As of the date of this report, the device has not been sent despite the patient receiving the prepaid envelope.Patient medical information: patient has relapsing polychondritis, migraines, probable autoimmune pancreatis and microscopic lymphocytic colitis, experienced dvt, experienced adverse events related to anticholinergics and cymbalta.Patient is prescribed the following drugs: trilyte, tretinoin, rizatriptan, lidex, prozac, emgaility pen, ativan, medrol, epinephrine, humira.Complete medical history and list of medications can be found in charts and notes attached to complaint record.

Brand Name
ZIDA WEARABLE NEUROMODULATION SYSTEM
Common Device Name
ZIDA CONTROL SOCK
Manufacturer (Section D)
EXODUS INNOVATIONS LTD.
1 exodus rope
sufa, 85457
IS  85457
MDR Report Key24288212
Report Number3021630651-2006-00001
Device Sequence Number15993970
Product Code NAM
UDI-Device Identifier07297539080174
UDI-Public07297539080174
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/06/2026
Report Date (Section F) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number8017
Device Catalogue Number8017
Device Lot Number2502006-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/20/2026
Device Age12 MO
Event Location Home
Date Report to Manufacturer01/20/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/08/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADDERALL 10 MG; ADDERALL XR 20 MG; ALBUTEROL 0.083% NEBULIZER SOLUTION; ATIVAN 0.5 MG TABLET; AZELAIC ACID 15% GEL; BREYNA 80- 4.5 MCG; DECADRON 1 MG TABLET; EMGALITY PEN 120 MG/ML; EPINEPHRINE 0.3 INJECTOR; HUMIRA PEN 40 MG; HYTONE 2.5% OINTMENT; INDERAL 10 MG TABLET; LIDEX 0.05% OINTMENT; LIDOCAINE 2% SOLUTION; MAXALT- MLT 10 MG; MEDROL 4 MG TABLET; OXYCODONE 5 MG; PROZAC 10 MG; PROZAC 20 MG; TEMOVATE 0.05% TOPICAL SOLUTION; TRETINOIN 0.025% CREAM; TRILYTE ORAL SOLUTION 420 GRAM; VITAMIN B6 50 MG
Outcome Attributed to Adverse Event Hospitalization;
Patient Age36 YR
Patient SexFemale